Journal article icon

Journal article

MAGNETIC-STRUCTURE OF HOLMIUM-YTTRIUM SUPERLATTICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.48.5594

Authors


Expand authors...
Journal:
Physical Review B
Volume:
48
Issue:
8
Pages:
5594-5606
Publication date:
1993-08-15
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
Source identifiers:
483747
Pubs id:
pubs:483747
UUID:
uuid:03559061-8512-49c9-ba80-918bd380a8f2
Local pid:
pubs:483747
Deposit date:
2014-09-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP